Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 88, NWS Tulsa, OK

November 3, 2024McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Nov 3, 2024, 6:35 PM CST for McIntosh County, Pittsburg County, Oklahoma. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 3, 2024, 6:35 PM CST (00:35 UTC)
Expired
Nov 3, 2024, 6:44 PM CST
In force
9 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties McIntosh County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 3, 2:02 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 635 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
635 m²/s²
0-3 km storm-relative helicity
560 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

270 
WFUS54 KTSA 040035
TORTSA
OKC091-121-040100-
/O.NEW.KTSA.TO.W.0088.241104T0035Z-241104T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
635 PM CST Sun Nov 3 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  South central McIntosh County in southeastern Oklahoma...
  North central Pittsburg County in southeastern Oklahoma...

* Until 700 PM CST.

* At 635 PM CST, a severe thunderstorm capable of producing a tornado
  was located 6 miles south of Indianola, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Crowder...                        Canadian...
  Indianola...                      Arrowhead State Park...
  Raiford...                        Vivian...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3498 9576 3504 9586 3534 9577 3522 9547
TIME...MOT...LOC 0035Z 210DEG 35KT 3507 9580 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
1 follow-up statement
946 
WWUS54 KTSA 040044
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
644 PM CST Sun Nov 3 2024

OKC091-121-040054-
/O.CAN.KTSA.TO.W.0088.000000T0000Z-241104T0100Z/
McIntosh OK-Pittsburg OK-
644 PM CST Sun Nov 3 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL MCINTOSH AND NORTH CENTRAL
PITTSBURG COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for Pittsburg County.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

&&

LAT...LON 3498 9576 3504 9586 3534 9577 3522 9547
TIME...MOT...LOC 0042Z 210DEG 35KT 3515 9574 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 5:58 PM CST, 37 minutes earlier.

Area forecast discussion, Nov 3, 5:58 PM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
558 PM CST Sun Nov 3 2024

...New AVIATION...

.SHORT TERM...
(The rest of this afternoon )
Issued at 1258 PM CST Sun Nov 3 2024

Very moist southwesterly flow remains in place with near record
precipitable water for this time of year (above the 99th percentile
for early November). Periodic waves of showers and thunderstorms
continue to rotate through the area.

Due to the continuous rounds of storms today, it has been difficult
for CAM guidance to accurately model storm timing and location,
but some semi-consistent forecast themes are beginning to emerge.
In the immediate short term, a cluster of showers and storms is
moving into southeast OK. So far these storms have been mostly
sub-severe, but instability is increasing, so the severe threat
will also increase the next few hours. The bigger threat may be
later this afternoon and evening as another MCS, which is
currently developing over over north-central Texas, moves into the
area. The SPC has an Enhanced (30% chance) risk for severe
weather for southeast OK for this period (5-15% chance elsewhere).
Although low level wind shear will not be as intense as was seen
last night, there will be sufficient instability and shear for
some bowing line segments to form, which would be capable of
strong damaging winds and QLCS tornadoes. A few storms may also
produce marginally severe hail but this is expected to be a lesser
threat.

Behind this main line of storms, additional showers and
storms will likely to develop, persisting late into the night.
Rainfall will in general average from 1-4" through daybreak
Monday, but locally higher totals will again be possible,
especially under any training lines of storms.

&&

.LONG TERM...
(Tonight through Sunday)
Issued at 113 PM CST Sun Nov 3 2024

One more line of storms is expected to develop along the cold front
Monday, moving through during the afternoon hours. Compared to
previous model runs, the trend has been earlier in the day.
Additionally, the mid levels are looking cooler and drier, which
may result in less efficient rain production, but would increase
the severe weather potential, especially for wind and hail. With
that said, strong low level hodograph curvature is still expected,
which implies a tornado threat. This is especially true given
very low LCLs due to excess low level moisture. The SPC has added
an enhanced risk for severe storms Monday for portions of the area,
with a 10% chance of tornadoes, some of which could be
significant. Any area may see severe weather Monday, but the most
likely locations will be along the I-44 corridor and locations
south and east of there.

Behind the front, cooler and drier weather will settle in. With
Tuesday and Wednesday seeing highs mostly in the 60s and lows in
the 40s and 50s. Rain chances will increase again Thursday to
Saturday, but confidence on any specific outcome is low due to
ensemble uncertainty with respect to the path of the upper level
low. Compared to yesterday, a greater fraction of the ensemble
guidance now keeps the storm system far enough to the west to
result in more minimal precipitation chances. Therefore, stuck
with NBM temperature and precipitation chances for the time being,
which are generally below 50 percent.

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM CST Sun Nov 3 2024

Conditions varying between IFR to VFR will remain common across
the CWA tonight while showers and thunderstorms continue to spread
over the region. Will continue with VCSH/VCTS and Tempo groups for
timing of greater storm potential tonight. Within the
convection...IFR conditions and gusty/strong winds will be
possible. During the day Monday...continued MVFR conditions with
potential for a few brief periods of low end VFR are forecast for
the CWA. Additional showers and thunderstorms spread over the
region again through the day with the greater potential of
convection moving west to east through the CWA during the
afternoon hours. Winds through the period should vary between
easterly and southerly with gusty conditions during the day
Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  74  51  64 /  90  90  50  10
FSM   65  79  59  68 / 100  90 100  20
MLC   64  76  52  65 /  90  90  70  10
BVO   60  72  48  63 /  80  90  50  10
FYV   61  75  53  66 / 100  90  90  20
BYV   63  74  57  67 / 100  80  90  30
MKO   63  74  52  64 /  90  90  70  10
MIO   60  73  52  62 /  90 100  70  20
F10   61  74  49  63 /  90  90  50  10
HHW   66  78  55  67 /  90 100  80  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Monday night for OKZ069-072-075-076.

     Flood Watch through Monday afternoon for OKZ049-053>068-070-071-
     073-074.

AR...Flood Watch through late Monday night for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...20
Hazardous weather outlook, Nov 3, 4:58 PM CST, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CST Sun Nov 3 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CST Sun Nov 3 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Far southeast Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Widespread thunderstorms will spread into eastern Oklahoma this evening
and continue into western Arkansas with time. An unstable and strongly
sheared environment remains present across southeast Oklahoma where the
highest tornado threat will be through the evening hours. Further north
and east a risk of locally damaging winds will remain bu the overall
severe threat will remain more isolated. Heavy rains will continue this
evening into the overnight hours and flooding is likely to develop across
portions of the region. Overnight flooding can be especially dangerous
and be prepared to avoid any flooded roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Severe Thunderstorm and Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Strong to potentially severe thunderstorms may be ongoing Monday
morning across parts of eastern Oklahoma and western Arkansas. The
overall threat for severe weather will increase once again by mid
afternoon Monday and continue into the evening hours. The
afternoon and evening storms will again pose a threat for large
hail, damaging winds and potentially strong tornadoes. Flash
flooding concerns will also continue, as well as potential for
mainstem river flooding.

Another storm system will affect the area during the latter part
of the week, bringing additional chances for thunderstorms. These
may pose a limited threat for severe weather, although some
uncertainties persist in how large that threat will be.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 3, 3:54 PM CST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
354 PM CST Sun Nov 3 2024

OKZ057-058-032230-
Craig OK-Ottawa OK-
354 PM CST Sun Nov 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CRAIG AND NORTHWESTERN
OTTAWA COUNTIES THROUGH 430 PM CST...

At 354 PM CST, Doppler radar indicated a strong thunderstorm 9 miles
west of Bluejacket, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Miami...                          Baxter Springs...
Commerce...                       Quapaw...
Welch...                          Bluejacket...
Treece...                         Picher...
Cardin...                         Hollow...
Centrailia...                     Pyramid Corners...
Centralia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3668 9520 3676 9539 3700 9535 3700 9472
TIME...MOT...LOC 2154Z 212DEG 49KT 3680 9525

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 3, 4:18 PM CST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
418 PM CST Sun Nov 3 2024

OKZ054-059-032300-
Osage OK-Pawnee OK-
418 PM CST Sun Nov 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 500 PM CST...

At 418 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
west of Ralston, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Fairfax...                        Shidler...
Ralston...                        Burbank...
Elgin...                          Grainola...
Foraker...                        Pearsonia...
Sooner Lake...                    Southern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9621 3698 9614 3638 9680 3644 9703
      3651 9703 3657 9689 3660 9692 3659 9700
      3668 9696 3669 9693 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 2218Z 212DEG 48KT 3652 9686

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 3, 5:01 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 PM CST Sun Nov 3 2024

OKZ054-032330-
Osage OK-
501 PM CST Sun Nov 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 530 PM CST...

At 501 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Shidler, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Shidler...                        Burbank...
Elgin...                          Grainola...
Foraker...                        Pearsonia...
Eastern Kaw Lake...               Webb City...
Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9621 3661 9659 3674 9683 3677 9682
      3678 9675 3700 9675
TIME...MOT...LOC 2301Z 212DEG 48KT 3682 9662

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 3, 5:29 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
529 PM CST Sun Nov 3 2024

OKZ065-071-073-040000-
Pittsburg OK-Okfuskee OK-McIntosh OK-
529 PM CST Sun Nov 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCINTOSH...
NORTHWESTERN PITTSBURG AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 600
PM CST...

At 528 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
south of Lamar, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Indianola...                      Hanna...
Raiford...                        Scipio...
Vernon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Oklahoma.

&&

LAT...LON 3538 9606 3538 9597 3526 9567 3490 9608
      3491 9609 3505 9609 3506 9607 3509 9606
      3512 9603 3512 9601 3515 9601 3515 9598
      3529 9598 3529 9611
TIME...MOT...LOC 2328Z 212DEG 48KT 3502 9610

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Nov 3, 5:37 PM CST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
537 PM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     Tornado          2 W Kellyville          35.94N 96.26W
11/03/2024                   Creek              OK   NWS Storm Survey

            A tornado severely damaged several
            outbuildings, uprooted a couple trees,
            snapped numerous large tree limbs, and blew
            down power poles. Based on this damage, the
            tornado was rated EF-0 with maximum
            estimated wind gusts of about 85 mph.

&&

EJC
Special weather statement, Nov 3, 6:33 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
633 PM CST Sun Nov 3 2024

OKZ065-066-070-071-073-040100-
Pittsburg OK-Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
633 PM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH...NORTHWESTERN
PITTSBURG...WEST CENTRAL MUSKOGEE...SOUTHEASTERN OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 700 PM CST...

At 633 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southeast of Henryetta to 2 miles north
of Raiford to 2 miles west of Indianola. Movement was northeast at 45
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Morris...                         Dewar...
Schulter...                       Indianola...
Grayson...                        Council Hill...
Hanna...                          Hoffman...
Stidham...                        Raiford...
Vivian...                         Lake Eufaula State Park...
Hitchita...                       Vernon...
Pierce...                         Eram...

This includes Interstate 40 in Oklahoma between mile markers 237 and
260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

A Tornado Watch remains in effect until 800 PM CST for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3572 9594 3561 9558 3523 9561 3507 9594
      3516 9599 3529 9598 3529 9601 3536 9603
TIME...MOT...LOC 0033Z 212DEG 40KT 3537 9593 3530 9580 3515 9581

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 6:20 PM CSTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg115 min
Nov 3, 6:22 PM CSTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner113 min
Nov 3, 6:24 PM CSTSevere Thunderstorm WarningTSAPittsburg51 min
Nov 3, 6:33 PM CSTSpecial Weather StatementTSAMcIntosh27 min
Nov 3, 7:03 PM CSTSevere Thunderstorm WarningTSAPittsburg42 min
Nov 3, 7:07 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg38 min
Nov 3, 7:16 PM CSTAreal Flood AdvisoryTSACherokee, Haskell, McIntosh, Mayes, Muskogee, Pittsburg and 2 more3 hr
Nov 3, 7:38 PM CSTSpecial Weather StatementTSAHaskell37 min
Nov 3, 7:43 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Nov 3, 8:10 PM CSTSpecial Weather StatementTSALeFlore, Sequoyah35 min
Nov 3, 8:26 PM CSTSpecial Weather StatementTSALatimer34 min
Nov 3, 8:51 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Nov 3, 9:19 PM CSTSpecial Weather StatementTSALatimer26 min
Nov 3, 9:43 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Nov 3, 10:34 PM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg3 hr
Nov 4, 7:31 AM CSTSpecial Weather StatementTSAPawnee44 min
Nov 4, 8:21 AM CSTSpecial Weather StatementTSAPawnee39 min
Nov 4, 8:23 AM CSTRiver Flood WarningTSALeFlore47 hr
Nov 4, 11:22 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee38 min
Nov 4, 11:25 AM CSTSpecial Weather StatementTSACreek35 min
Nov 4, 11:39 AM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa51 min
Nov 4, 11:42 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee48 min
Nov 4, 11:58 AM CSTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Nov 4, 12:15 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington45 min
Nov 4, 12:20 PM CSTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner40 min
Nov 4, 12:22 PM CSTTornado WarningTSAOsage, Tulsa, Washington25 min
Nov 4, 12:32 PM CSTAreal Flood AdvisoryTSACreek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more3 hr
Nov 4, 12:38 PM CSTTornado WarningTSANowata, Rogers, Tulsa, Washington37 min
Nov 4, 12:55 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington50 min
Nov 4, 12:57 PM CSTTornado WarningTSANowata, Rogers, Washington33 min
Nov 4, 1:00 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee45 min
Nov 4, 1:03 PM CSTSpecial Weather StatementTSATulsa27 min
Nov 4, 1:22 PM CSTRiver Flood WarningTSAAdair, Delaware43 hr
Nov 4, 1:22 PM CSTRiver Flood WarningTSAAdair, Cherokee, Delaware50 hr
Nov 4, 1:22 PM CSTRiver Flood WarningTSACherokee54 hr
Nov 4, 1:28 PM CSTRiver Flood AdvisoryTSASequoyah24 hr
Nov 4, 1:29 PM CSTTornado WarningTSACraig, Nowata46 min
Nov 4, 1:37 PM CSTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Nov 4, 1:37 PM CSTTornado WarningTSAPittsburg23 min
Nov 4, 1:48 PM CSTSpecial Weather StatementTSAOkfuskee27 min
Nov 4, 1:53 PM CSTSevere Thunderstorm WarningTSACraig, Mayes, Rogers41 min
Nov 4, 1:53 PM CSTTornado WarningTSAPittsburg13 min
Nov 4, 2:00 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner45 min
Nov 4, 2:01 PM CSTAreal Flood AdvisoryTSAOkfuskee, Okmulgee3 hr
Nov 4, 2:01 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg31 min
Nov 4, 2:03 PM CSTTornado WarningTSACraig, Ottawa27 min
Nov 4, 2:17 PM CSTTornado WarningTSAHaskell, McIntosh, Muskogee, Sequoyah28 min
Nov 4, 2:19 PM CSTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Nov 4, 2:44 PM CSTSevere Thunderstorm WarningTSAOttawa46 min
Nov 4, 2:44 PM CSTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah46 min
Nov 4, 2:56 PM CSTTornado WarningTSACherokee, Wagoner19 min
Nov 4, 3:00 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa45 min
Nov 4, 3:12 PM CSTSpecial Weather StatementTSAMayes33 min
Nov 4, 3:17 PM CSTTornado WarningTSAAdair, Cherokee28 min
Nov 4, 3:33 PM CSTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Nov 4, 3:43 PM CSTTornado Warning Tornado observedConsiderable damage threatTSAAdair32 min
Nov 4, 3:47 PM CSTTornado WarningTSAAdair, Cherokee28 min
Nov 4, 4:06 PM CSTTornado WarningTSAAdair, Sequoyah39 min
Nov 4, 4:09 PM CSTTornado Warning Tornado observedTSAAdair36 min
Nov 4, 4:26 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha49 min
Nov 4, 4:32 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Nov 4, 4:42 PM CSTTornado WarningTSAAdair27 min
Nov 4, 5:13 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha47 min
Nov 4, 5:33 PM CSTTornado WarningTSAPushmataha27 min
Nov 4, 5:50 PM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah8 hr

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.